# SDR SWAA2022041986154

- Difficulty date: March 21, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 CENTER SECTION 2022-148133 / [01] TOOL USED RADIUS GAUGE SET P/N: S167C S/N: AE-28454 DUE DATE: 17-JUL-22;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 CENTER SECTION IAW SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #273A9110 SHEET 6 REV A. MATERIAL USED ALUMINUM SHEET CONVERTED FROM 7075-T0 TO CONDITION T73 0.050?. SEE INDIVIDUAL SIGNSOFF BELOW.;[04] REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 CENTER SECTION IAW SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #273A9110 SHEET 6 REV A. MATERIAL USED ALUMINUM SHEET CONVERTED FROM 7075-T0 TO CONDITION T73 0.050?. SEE INDIVIDUAL SIGNSOFF BELOW RII .
